# SDR FDEA2020082761660

- Difficulty date: July 26, 2020
- Submitted: August 27, 2020
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 88,429 hours, 20,269 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: ARC050214
- Condition: Corroded
- Location: Rt Flap Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, WING SIDE OUTBOARD FLAP INBOARD HINGE OUTBOARD ACTUATOR LUG HOLE BORE FOUND CORROSION.  CORROSION AT RT WING, WING SIDE OUTBOARD FLAP INBOARD HINGE OUTBOARD ACTUATOR LUG HOLE BORE (NR 8 HOLE).  REWORKED AND FOUND EXCEED LIMIT AS PER MD-11 CMM 57-44-08.  OVERSIZED BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11 CMM 57-44-08 AND E.A. NR 1-5750-T0355552 PART 1 STEP 1A AND STEP 1; TITLE: WINGS-FLIGHT SURFACES-EO 1-5750-7-5002-RT WING-OUTBD FLAP INBD HINGE (WING SIDE)-CORROSION REPAIR.  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
